# SDR ASOA200801672

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP HAS CORROSION AT RBL 9 BETWEEN FS 485.00 AND FS 501.00.  FLOORBEAM RBL 9 FS 485 THRU 565 REMOVED AND REPLACED PER REO 670-53-00-172, REO 670-53-00-029, CRJ 700 SRM 51-21-06, CRJ 700 SRM 51-11-00, CRJ 700 NDTM 51-20-006, REO 670-53-31-124.
